# SDR SCNA20220726085

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 55,642 hours, 25,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEFECT:  FLAP ASSYMETRY INDICATION AFTER RETRACTION.  RESOLUTION:  R&R FLAP POSITION INDICATOR PER AMM 27-58-02. OPS CHECK GOOD.
